MathSciNet Relay Station
MathSciNet bibliographic data
MR2204269 (2006k:13013) 13A50 (20F55)
Lin, Tzu-Chun Poincaré duality algebras and rings of coinvariants. Proc. Amer. Math. Soc. 134 (2006), no. 6, 1599–1604 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement